Factorization in generalized Calogero-Moser spaces

Bellamy, G. (2009) Factorization in generalized Calogero-Moser spaces. Journal of Algebra, 321(1), pp. 338-344. (doi: 10.1016/j.jalgebra.2008.09.015)




Using a recent construction of Bezrukavnikov and Etingof we prove that there is a factorization of the Etingof-Ginzburg sheaf on the generalized Calogero-Moser space associated to a complex reflection group. In the case W = S_n, this confirms a conjecture of Etingof and Ginzburg.

Item Type:Articles
Additional Information:NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Algebra 321(1), 2009, DOI: 10.1016/j.jalgebra.2008.09.015
Glasgow Author(s) Enlighten ID:Bellamy, Professor Gwyn
Authors: Bellamy, G.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Research Group:Algebra
Journal Name:Journal of Algebra
Published Online:16 October 2008
Copyright Holders:Copyright © 2008 Elsevier
First Published:First published in Journal of Algebra 321(1):338-344
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record